BibTeX record journals/cas/GutierrezGNRT05

download as .bib file

@article{DBLP:journals/cas/GutierrezGNRT05,
  author    = {Ram{\'{o}}n Guti{\'{e}}rrez J{\'{a}}imez and
               Ram{\'{o}}n Guti{\'{e}}rrez{-}S{\'{a}}nchez and
               Ahmed Nafidi and
               Patricia Rom{\'{a}}n{-}Rom{\'{a}}n and
               Francisco Torres},
  title     = {Inference In Gompertz-Type Nonhomogeneous Stochastic Systems By Means
               Of Discrete Sampling},
  journal   = {Cybern. Syst.},
  volume    = {36},
  number    = {2},
  pages     = {203--216},
  year      = {2005},
  url       = {https://doi.org/10.1080/01969720590897233},
  doi       = {10.1080/01969720590897233},
  timestamp = {Tue, 09 Mar 2021 08:38:34 +0100},
  biburl    = {https://dblp.org/rec/journals/cas/GutierrezGNRT05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics